Nytol Original Tablets is used to relieve temporary sleeping difficulties. The active ingredient is diphenhydramine hydrochloride an antihistamine that causes sleepiness or drowsiness Temporary difficulties in getting a good night's sleep can be caused by various problems such as stress jet lag or personal problems such as bereavement. In sleep problems of this type Nytol has been shown to help sufferers to fall asleep faster have a longer and deeper sleep and to wake up feeling rested in the morning.
Each tablet contains Diphenhydramine Hydrochloride 25mg.
Other ingredients: Anhydrous lactose, microcrystalline cellulose, maize starch, stearic acid and cilicon dioxide.
Adults and children aged 16 years and over:
Swallow 2 tablets with water 20 minutes before you go to sleep.
Do not take more than the recommended dose.
Do not take extra tablets if you wake up in the night.